# SDR A6WA201309034156

- Difficulty date: September 3, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 23,447 hours, 22,692 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE JET PIPE FIRE LOOP SHIELD FWD SUPPORT MOUNT BRACKET IS CRACKED.  REPLACED WITH NEW SERVICEABLE BRACKET.
